# SDR ABXA000179

- Difficulty date: March 28, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- Aircraft time: 75,211 hours, 22,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR WAS RETRACTED AFTER T/O, THE NOT LATCHED LIGHT STAYED ON.  GEAR HANDLE SELECTED TO UPLATCH CHECK POSITION GEAR STAYED UP AND NOT LATCHED LIGHTS STAYED ON.  CHECKED LANDING GEAR DOOR AND GEAR LATCHING SELECTOR AND RIGHT GEAR DOOR NOT LATCHED LIGHT CAME ON.  CYCLED GEAR BUT NOT LATCHED LIGHT STAYED ON.  STILL OPEN.
